MAUDE Adverse Event Report: ARTHREX, INC. 2.4MM BIO-SUTURETAK DISPOSABLES KIT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 2.4MM BIO-SUTURETAK DISPOSABLES KIT; MANUAL INSTR, GENERAL SURGICAL
Model Number 2.4MM BIO-SUTURETAK DISPOSABLES KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2023 by an arthrex employee via sems that an ar-1934-24ds drill bit got stuck in the ar-1934bcf-24-2 drill sleeve.It was used at the elbow head.Used a new product, and the case was completed.Case involvement, no patient effect.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned for investigation and no photos were provided.Based on the provided information the drill bit got stuck in the drill sleeve, the most likely cause is user error.Due to the application of prying or leveraging forces onto the drill bit while in the drill sleeve.Complaint is not confirmed.

Brand Name
2.4MM BIO-SUTURETAK DISPOSABLES KIT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19359468
Report Number1220246-2024-03585
Device Sequence Number12354331
Product Code MDM
UDI-Device Identifier00888867023864
UDI-Public00888867023864
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4MM BIO-SUTURETAK DISPOSABLES KIT
Device Catalogue NumberAR-1934-24DS
Device Lot Number14475982
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown